# SDR UHLA2011092200371

- Difficulty date: September 22, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 5,817 hours, 4,764 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AROUND RIVET HEAD ON I BEAM UNDER AFT LAV AT FR87.  REMOVED AND REPLACED SEAT TRACK I BEAM BETWEEN FR86 AND FR89 IAW EMB SRM 51-41-01 AND 51-43-01.
